# SDR AU970602

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Pwa R1340AN1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 7003131
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR OVER TRAVEL STOP SEPARATED CAUSING DAMAGE TO THE THREAD AND LOSS OF BALLS FROM THE BALLNUT ASSEMBLY - FOUND DURING DISASSEMBLY FOR INCORPORATION OF AD/AT/19 - SERVICE LETTER 140
